# SDR SWAA2024030647955

- Difficulty date: February 2, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N8565Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42533
- Aircraft time: 19,940 hours, 10,049 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Fwd Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. ENTRY DOOR HANDLE CAM PLATE IS LOOSE(HAS PLAY).<[01] FOUND CASTELLATED CAM PLATE NUT HAD SEVERAL MISSING CASTELLATIONS. REMOVED AND REPLACED NUT IAW CMM. 52-16-12.;[02] FOUND CASTELLATED CAM PLATE NUT HAD SEVERAL MISSING CASTELLATIONS. REMOVED AND REPLACED NUT IAW CMM. 52-16-12. C/W INSPECTION
